Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Ergodicity and stability of nonstationary queueing systems


Authors: D. B. Andreev, M. A. Elesin, E. A. Krylov, A. V. Kuznetsov and A. I. Zeifman
Translated by: The authors
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 68 (2003).
Journal: Theor. Probability and Math. Statist. 68 (2004), 1-10
MSC (2000): Primary 60J27, 60J80
Published electronically: May 11, 2004
MathSciNet review: 2000389
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study stability and ergodicity of a special class of nonhomogeneous birth-death processes and consider applications of estimates for queue-length process for $M_t/M_t/S$ and $M_t/M_t/S/S$ queues.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60J27, 60J80

Retrieve articles in all journals with MSC (2000): 60J27, 60J80


Additional Information

D. B. Andreev
Affiliation: Vologda State Pedagogical University, Vologda, Russia

M. A. Elesin
Affiliation: Vologda State Pedagogical University, Vologda, Russia

E. A. Krylov
Affiliation: Vologda State Pedagogical University, Vologda, Russia

A. V. Kuznetsov
Affiliation: Vologda State Pedagogical University, Vologda, Russia

A. I. Zeifman
Affiliation: Vologda State Pedagogical University, Vologda, Russia
Address at time of publication: Vologda Scientific Coordinate Centre of Central Economics and Mathematics Institute, Russian Academy of Sciences, Vologda, Russia
Email: zai@uni-vologda.ac.ru

DOI: http://dx.doi.org/10.1090/S0094-9000-04-00594-0
PII: S 0094-9000(04)00594-0
Received by editor(s): April 4, 2002
Published electronically: May 11, 2004
Article copyright: © Copyright 2004 American Mathematical Society